# SDR AU970657

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Incorrect Wired
- Location: Landing Gear Pos
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK SWITCH FAULTY - FAILED INSULATION TEST IAW SB/110/32-0052 REV3 - INVESTIGATION FOUND THAT THE SWITCH HAD BEEN WIRED DIRECTLY INTO THE LOOM INSTEAD OF THROUGH THE PLUG - THE WIRING SPLICES HAD EVENTUALLY CORRODED CAUSING CRACKING - PERSONNEL/MAINTENANCE ERROR
